Have never posted before so hope this not too long---really need help with this---
Has anyone ever experienced a severe burning sensation in stomach right after taking ppi's-- I have had gastric problems for yrs---reflux, bleeding ulcer, BE (now not found)-- A couple of years ago aciphex which had always taken started to burn and was having almost constant heartburn whether had eaten or not---started carafate switched to nexium---all that helped---then when dr's decided I didn't have Barrett's Esophagus I started on pepcid---but now have to be on coumadin and having major GI problems --Nexium now burns right after I take it--Any ideas or suggestions--- Thanks--Mhgs
Hi, I was put on PPIs (NEXIUM) for Gerd which occurred after treatment for H.Pylori. I only took them for a week. I felt worse taking them than I did before. I wont take them I have read so much about people being on them for yrs and still no better. I have had my symptoms for over two yrs now. I am able to manage by maintaining a healthy diet, eating small/often and just taking Aloe Vera Juice, and OTC Antacids. I still have symptoms but so do many others. I guess its a case of finding what you can to manage the problem as I don't think there is a cure. If there is someone out there who has found a cure please let us all know. Solofelix.
The Following User Says Thank You to solofelix For This Useful Post: mhgs (05-23-2011)
I'm having the same burning with all the ppis. Did you find out what is was? Are you still on ppis?
I dont take them now, I try to eat a healthy diet and avoid all things that I know dont suit me.
As I have had Ulcers I have to be careful. I take Gaviscon when I need to, though I found (Milk of Magnesia) to be more helpful and at present I am taking "Manuka Honey" daily, not sure if it's helping but I certainly dont feel any worse.
I wish you well,
I was prescribed 20mg of prilosec once a day a week ago after getting out of the hospital. Prilosec caused the burning stomach. My hands and face were swollen. Started 10mg and the side effects are gone. Also my breast were very tender.
Cannot think of anything else that would have caused all these symptoms.
Barretts esophagus diagnosis
** RAI ablation for Graves disease 2004**